RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1637–1647 (Mi de3177)  

Partial Differential Equations

Some imbedding theorems for a class of singular fractional-differential operators

A. L. Brodskii

Voronezh State University

Full text: PDF file (1031 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Received: 26.09.1975

Citation: A. L. Brodskii, “Some imbedding theorems for a class of singular fractional-differential operators”, Differ. Uravn., 13:9 (1977), 1637–1647

Citation in format AMSBIB
\Bibitem{Bro77}
\by A.~L.~Brodskii
\paper Some imbedding theorems for a class of singular fractional-differential operators
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1637--1647
\mathnet{http://mi.mathnet.ru/de3177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493303}
\zmath{https://zbmath.org/?q=an:0365.46030}


Linking options:
  • http://mi.mathnet.ru/eng/de3177
  • http://mi.mathnet.ru/eng/de/v13/i9/p1637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019